MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SOLERA VOYAGER SPINAL SYSTEM; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SOLERA VOYAGER SPINAL SYSTEM; SCREWDRIVER
Model Number 6550003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l2-s1 orthodontic fixation for l4 rupture fracture.It was reported that the screw of l5 was inserted from the outside when v5 was used, so it could not be connected to the s1 screw.The connection was made using a lateral connector, but since the voyager did not have the equipment to cut the screw, the physician decided not to cut the screw, but to crimp it tightly with a t25.At that time, the screwdriver was damaged (the screwdriver tip was not screwed), so it was buried in the screw hole of the lateral connector. there was no patient symptom reported.No additional surgery was performed or planned.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis of part# 6550003, lot# kh19b356 - visual and optical examination identified it appears that part of the tip of the instrument has been sheared off and the rest of the tip is twisted.The metal deformation gives indication that the failure was the result of torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19904365
Report Number1030489-2024-00928
Device Sequence Number15247261
Product Code HXX
UDI-Device Identifier00643169754508
UDI-Public00643169754508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550003
Device Catalogue Number6550003
Device Lot NumberKH19B356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age19 YR
Patient SexMale